# SDR AALA202312114208

- Difficulty date: December 8, 2023
- Submitted: December 11, 2023
- Operation: Air carrier
- Aircraft: N873BB
- Make and model: Boeing 787-8
- Aircraft serial: 65993
- Aircraft time: 10,329 hours, 1,611 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLASHLIGHT AT OFAR F/A SEAT 4L, INOPERATIVE. MAINTENANCE EPLACED FLASHLIGHT BATTERY AT OFAR F/A SEAT 4L, IAW AMM DMC-B787-A-25-64-00-00B-92A-A.
